# SDR SWAA2012082106867

- Difficulty date: July 13, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 49,373 hours, 39,400 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545778
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED AT BS 947.5, STR 21R.  REMOVED AND REPLACED STRINGER IAW SRM AND DWG.
